Isoperimetric problem on the real line

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The isoperimetric problem on the real line for distributions with continuous positive densities is considered. Necessary and sufficient conditions under which the intervals (-co, a) are extremal are suggested.

Original languageEnglish (US)
Pages (from-to)3-6
Number of pages4
JournalJournal of Mathematical Sciences
Volume88
Issue number1
DOIs
StatePublished - Jan 1 1998

Fingerprint Dive into the research topics of 'Isoperimetric problem on the real line'. Together they form a unique fingerprint.

Cite this